# SDR AALA20170628006

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 56,926 hours, 28,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: J06028835
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE R1 DOOR FRAME PAN DRAIN HOLE DOUBLER AT BS 180.  REMOVED AND REPLACED THE DOUBLER IAW DWG 51-00-05 AND DRAWING FDK 5825.
